# SDR CALA0400027

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 51,690 hours, 26,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING NR 4 SLAT SKIN LOWER SURFACE O/B OF ACTUATOR ATTACH.  THE CRACKED AREA WAS CUT OUT AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 57-43-01.
